# SDR SWIA971551

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 12042642507
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN FLAPS SELECTED UP, INBOARD FLAP PAIRS IN DISAGREEMENT WITH OUTBOARD AND NACELLE.  QUICK REFERENCE HANDBOOK PROCEDURE INEFFECTIVE.  OPERATES NORMAL ON GROUND AFTER RETURNING TO SJC.  REPLACED FLAP CONTROL HANDLE AND RERACKED FLAP CONTROL UNIT.  OPS CHECKS GOOD.
